Advertisement

Mediterranean Journal of Mathematics

, Volume 13, Issue 5, pp 2795–2800 | Cite as

An Explicit Formula for the Bell Numbers in Terms of the Lah and Stirling Numbers

Article

Abstract

In the paper, the author finds an explicit formula for the Bell numbers in terms of the Lah numbers and the Stirling numbers of the second kind.

Keywords

Explicit formula Bell number Lah number Stirling number of the second kind derivative exponential function Faà di Bruno formula Bell polynomial 

Mathematics Subject Classification

Primary 11B73 Secondary 11B75 26A24 33B10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Comtet L.: Advanced Combinatorics: The Art of Finite and Infinite Expansions. Revised and Enlarged Edition. D. Reidel Publishing Co., Dordrecht (1974)CrossRefzbMATHGoogle Scholar
  2. 2.
    Corcino, R.B., Corcino, C.B.: On generalized Bell polynomials. Discret. Dyn. Nat. Soc. Art. ID 623456, 21 pages (2011). doi: 10.1155/2011/623456
  3. 3.
    Daboul, S., Mangaldan, J., Spivey, M.Z., Taylor, P.J.: The Lah numbers and the nth derivative of \({e^{1/x}}\). Math. Mag. 86(1), 39–47 (2013). doi: 10.4169/math.mag.86.1.039
  4. 4.
    Qi, F.: An explicit formula for computing Bell numbers in terms of Lah and Stirling numbers. arXiv:1401.1625
  5. 5.
    Qi, F.: Explicit formulas for computing Bernoulli numbers of the second kind and Stirling numbers of the first kind. Filomat 28(2), 319–327 (2014). doi: 10.2298/FIL1402319O
  6. 6.
    Qi, F., Berg, C.: Complete monotonicity of a difference between the exponential and trigamma functions and properties related to a modified Bessel function. Mediterr. J. Math. 10(4), 1685–1696 (2013). doi: 10.1007/s00009-013-0272-2
  7. 7.
    Qi, F., Wang, S.-H.: Complete monotonicity, completely monotonic degree, integral representations, and an inequality related to the exponential, trigamma, and modified Bessel functions. Glob. J. Math. Anal. 2(3), 91–97 (2014). doi: 10.14419/gjma.v2i3.2919
  8. 8.
    Zhang, X.-J., Qi, F., Li, W.-H.: Properties of three functions relating to the exponential function and the existence of partitions of unity. Int. J. Open Probl. Comput. Sci. Math. 5(3), 122–127 (2012). doi: 10.12816/0006128

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Institute of MathematicsHenan Polytechnic UniversityJiaozuoChina
  2. 2.College of MathematicsInner Mongolia University for NationalitiesTongliaoChina
  3. 3.Department of Mathematics, College of ScienceTianjin Polytechnic UniversityTianjinChina

Personalised recommendations